Previous |  Up |  Next


Title: On Feller's branching diffusion processes (English)
Author: Jiřina, Miloslav
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 94
Issue: 1
Year: 1969
Pages: 84-90
Category: math
MSC: 60J80
idZBL: Zbl 0211.21501
idMR: MR0247676
DOI: 10.21136/CPM.1969.117652
Date available: 2009-09-23T08:04:50Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMat_094-1969-1_9.pdf 935.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo